# SDR SCNA20170518084

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,953 hours, 27,254 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA NUT PLATES BROKEN ON RT HORIZONTAL UNDER PANEL 343CB. REPLACED 2EA NUT PLATES ON RT HORIZONTAL UNDER PANEL 343CB.
